# SDR AALA20180114003

- Difficulty date: January 13, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 72,999 hours, 8,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702001
- Part serial: 8904
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS 2 CHECK STEP 27 C TEST,  EMERGENCY LIGHTS, IT WAS FOUND A EMERGENCY LIGHT CHARGER AT R4 DOOR INOPERATIVE. REPLACED THE CHARGER DOOR 4R IAW AMM 33-51-06. GOOD FOR SERVICE.
